# SDR DHL2004784004

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT FLICKERS ON IN FLIGHT.  ADJUSTED NR 3 ENGINE FIRE LOOP DETECTOR IAW B727 M/M 26-11-01.  CKS NORMAL ON GROUND.
